# SDR NACA2021072300001

- Difficulty date: July 23, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,144 hours, 18,265 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bypass Valve
- Part number: 7321175003
- Part serial: 1023067
- Condition: Damaged
- Location: Nr 2 Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: PER MAINT CONTROL REQUEST TROUBLESHOOTING OF #2 ENGINE BLEED SYSTEM, BLEED PRESSURE FLUCTUATING IN CLIMB AND DESCENT WITH A 20 PSI SPLIT. CORRECTIVE ACTION: ACCOMPLISHED FIM 36-10-FT-831, FOUND LEFT ISOLATION BYPASS CHECK VALVE WITH SPRINGS DAMAGED, REMOVED AND REPLACED L ISOL CK VALVE PER AMM 36-11-05, LEAK CHECK GOOD. ETOPS GROUND VERIFICATION COMPLIED WITH
